# SDR ASOA201000368

- Difficulty date: February 25, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 15,186 hours, 10,312 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 280 CROSS BEAM REQUIRES REMOVAL FOUND CORRSION.  REMOVED RT 280 CROSSBEAM IAW SRM 51-42-06 & 51-42-21 TASK 51-42-06-001-001-A01, 51-42-21 001-001-A01.  INSTALLED RT 280 BEAM.
